RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1984, Volume 278, Number 2, Pages 265–268 (Mi dan9452)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Estimates of closeness in variation of probability measures

Yu. M. Kabanova, R. Sh. Liptserb, A. N. Shiryaevc

a Central Economics and Mathematics Institute, USSR Academy of Sciences
b Institute of Control Sciences, Moscow
c V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (455 kB)

Bibliographic databases:

UDC: 519.21
Presented: А. Н. Колмогоров
Received: 11.11.1983

Citation: Yu. M. Kabanov, R. Sh. Liptser, A. N. Shiryaev, “Estimates of closeness in variation of probability measures”, Dokl. Akad. Nauk SSSR, 278:2 (1984), 265–268

Citation in format AMSBIB
\Bibitem{KabLipShi84}
\by Yu.~M.~Kabanov, R.~Sh.~Liptser, A.~N.~Shiryaev
\paper Estimates of closeness in variation of probability measures
\jour Dokl. Akad. Nauk SSSR
\yr 1984
\vol 278
\issue 2
\pages 265--268
\mathnet{http://mi.mathnet.ru/dan9452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=762875}
\zmath{https://zbmath.org/?q=an:0586.60035}


Linking options:
  • http://mi.mathnet.ru/eng/dan9452
  • http://mi.mathnet.ru/eng/dan/v278/i2/p265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
    2. T. Choulli, J. Ma, “Explicit description of HARA forward utilities and their optimal portfolios”, Theory Probab. Appl., 61:1 (2017), 57–93  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Number of views:
    This page:37
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019